# SDR DHL99803002

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 2760 · Drag Control System
- Part: Valve
- Part number: 57193315001B
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT ABOVE 6000 FT AND AT OR ABOVE 230 KTS, FELT EXCESSIVE VIBRATION THOUGH OUT AIRFRAME.  REMOVED AND REPLACED LATERAL CONTROL SPOILER  POWER CYLINDER  AND CONTROL  VALVE (LEFT WING).  OPS AND LEAK CHECKED PER MM 27-62-9.
